# SDR 05FDEA01809

- Difficulty date: July 5, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER HAS OIL CANNING ON SKIN JUST ABOVE 373BR.  RIGHT I/B FLAP UPPER SKIN BETWEEN 140.6 TO 147.3, 03 EACH EXISTING DENTS   SMOOTHENED OUT AND REPROTECTED AS PER SRM 51-21-01 VOL II, DEEPEST DENT IS 0.025",   DIAMETER: 1/2" FOUND WITHIN LIMIT AS PER SRM 51-80-01 PAGE 1 ITEM 2E VOL II. MINOR   REPAIR AS PER GMM 6-2-100.
